On reducing infinite eigenvalues of regular pencils by a nonequivalence transformation

Wen-Wei Lin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We develop an algorithm for the deflation of the invariant subspace corresponding to infinite eigenvalues of a regular pencil by a nonequivalence transformation. This method is a generalization of Wielandt's algorithm for the deflation of the invariant subspace of a constant matrix.

Original languageEnglish
Pages (from-to)207-231
Number of pages25
JournalLinear Algebra and Its Applications
Volume78
Issue numberC
DOIs
StatePublished - 1 Jan 1986

Fingerprint Dive into the research topics of 'On reducing infinite eigenvalues of regular pencils by a nonequivalence transformation'. Together they form a unique fingerprint.

Cite this